# SDR MWEA070224

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N912ME
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 12,355 hours, 6,763 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Part number: 7150922REV6
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER OUTBOARD ZEE CHANNEL AT STATION 26 IS CRACKED ON RIGHT THRUST REVERSER.  REMOVED DAMAGE, FABRICATED AND INSTALLED ANGLE.
